Top 8 Benadryl Childrens Liquid – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

Bubble Gum, 4 fl. oz, Children's Benadryl Dye-Free Allergy Liquid, Diphenhydramine HCl

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.

4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.
BrandBenadryl #ad
ManufacturerJohnson & Johnson SLC #ad
Height4 Inches
Length6 Inches
Weight0.35 Pounds
Width5 Inches
Part Number493805
Model493805

2. Benadryl

#ad

4 fl. oz, Children's Benadryl Allergy Liquid Medicine with Diphenhydramine HCl, Cherry

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.4

4-fluid ounces of children’s benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Children’s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child’s allergies a time out.
BrandBenadryl #ad
ManufacturerJohnson & Johnson SLC #ad
Height5.16 Inches
Length2.08 Inches
Weight0.3 Pounds
Width2.04 Inches
Part Number20202
Model20202

3. Amazon Basic Care

#ad

Cherry, 8 Fl Oz, Amazon Basic Care Children's Allergy Relief, Pink

#ad
Amazon Basic Care #ad - Antihistamine: amazon basic care children's allergy Relief contains diphenhydramine HCl 12. 5 mg/5 ml, an antihistamine which can help with hay fever or other upper respiratory allergies.

Active ingredient: amazon basic care children's allergy Relief contains diphenhydramine HCl 12. 5 mg/5 ml, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid. Multi-symptom allergy relief: Provides temporary multi-symptom relief of sneezing, itching of the nose or throat and itchy, runny nose, watery eyes. 4-6 hours of allergy relief: relieves allergies for up to 4-6 hours per dose when taken as directed. Dosage cup included. Amazon basic care children's allergy relief: temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Numberbergw-742

4. Benadryl

#ad

Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine, 20 Count Pack of 1, Grape Flavor

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.

Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.

20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height4.86 Inches
Length0.94 Inches
Weight0.07 Pounds
Width3.65 Inches
Part Number558011
Model558011

5. Genexa

#ad

Gluten Free & Non-GMO, Genexa Kids' Liquid Allergy Medication, Certified Vegan, Organic, Allergy Medication for Children, 4oz, Organic Agave Flavor

#ad
Genexa #ad - Certified gluten-free, vegan, and non-GMO. Helps alleviate common allergy symptoms so your little ones ages 6+ can get back to playing. Gentle on little tummies. Our medicine is junk-free, with no artificial sweeteners or preservatives, no parabens, no dyes, and no common allergens. Flavored with real organic agave syrup.
BrandGenexa #ad
ManufacturerGenexa #ad

6. Amazon Basic Care

#ad

8 Fl Oz Pack of 1, Fluid Ounces Grape Flavor, Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL

#ad
Amazon Basic Care #ad - Indoor & outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Children's allergy medicine: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love. 24 hour allergy relief: this children's allergy medicine provides 24 hours of relief from runny nose, itchy nose or throat and itchy, sneezing, watery eyes. Active ingredient: amazon basic care children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.

Allergy causes: when you're exposed to the same allergen twice, your antibodies release chemicals that cause allergy symptoms. Amazon basic care children's all Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number46

7. Zyrtec

#ad

Bundle Pack, Zyrtec Allergy Relief Tablets, 90 Count and Benadryl Extra Strength Itch Relief Stick, 2 Items

#ad
Zyrtec #ad - Prescription-strength zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, watery eyes, itchy, sneezing, and itchy nose and throat. Formulated with powerful ingredients, the allergy tablets contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate.

Easy-to-apply benadryl itch relief stick begins to work on contact and can be applied directly to insect and mosquito bites, minor skin irritations, scrapes, sunburn, minor burns and minor cuts to relieve associated pain and itch.

With a 3-month supply of tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, this allergy, itch and pain relieving bundle pack is great to pack in your camping supplies or take on the go for any outdoor activity. 2-piece bundle pack containing a 90-count bottle of zyrtec 24 Hour Allergy Relief Tablets and a. 47-fluid ounce benadryl Extra-Strength Itch Relief Stick to help accommodate all of your allergy needs.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height4.75 Inches
Length6.31 Inches
Width1.88 Inches
Part Number1

8. Benadryl

#ad

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 100 ct, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.

Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. 100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9